刘建亚

  • 刘建亚

1964年生;长江学者、国家杰出青年基金获得者;教授、博士生导师。

  • 学术经历

  • 2003—,山东大学数学学院,长江学者
  • 1999—,山东大学数学学院,教授
  • 1997—1999,山东大学数学学院,副教授
  • 1996—1999,香港大学数学系,博士后
  • 行政职务与学术兼职

  • 2003—,山东大学数学学院,院长
  • 2010—,天元基金领导小组,成员
  • 2010—,《数学文化》杂志,合作主编
  • 2007—,山东数学学会,理事长
  • 2006—,中国数学会,常务理事
  • 访问经历

  • 2011.1—2011.6,洛桑联邦理工学院,访问教授
  • 2009.9—2010.9,普林斯顿高等研究院,成员
  • 2006.4—2006.6,普林斯顿大学,访问学者
  • 2005.1—2005.5,依阿华大学,访问教授
  • 2001.8—2001.12,依阿华大学,访问教授
  • 学习经历

  • 1995.7,山东大学,博士学位
  • 1992.7,山东大学,硕士学位
  • 1984.7,河北师范大学,学士学位
  • 项目

  • 2011—2014,自守形式的算术与几何,国家自然科学基金委重点项目,负责人
  • 2006—2009,自守形式的算术与几何,国家自然科学基金委重点项目,负责人
  • 2005—2007,教育部科学技术研究重大项目,数论与密码,负责人
  • 2002—2005,国家杰出青年基金,国家自然科学基金委,独立
  • 论著

  1. (with Lau Yuk-Kam and Wu Jie)The first negative coefficients of symmetric square L-functions, Ramanujan J (2012) 27:419–441
  2. Enlarged Major Arcs in Additive Problems. II, Proceedings of the Steklov Institute of Mathematics, 2012, Vol. 276, pp. 176–192
  3. (with Qu, Yan; Wu, Jie) Two Linnik-type problems for automorphic L-functions, Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 2, 219–227.
  4. Integral points on quadrics with prime coordinates, Monatsh. Math. 164 (2011), no. 4, 439–465.
  5. A quick introduction to Maass forms. Number theory, 184–216, Ser. Number Theory Appl., 6, World Sci. Publ., Hackensack, NJ, 2010.
  6. Enlarged Major Arcs in Additive Problems, Mathematical Notes 88 (2010), 395-401.
  7. (with P. Sarnak) Integral points on quadrics in three variables whose coordinates have few prime factors, Israel J. Math. 178 (2010), 393–426.
  8. (with Lau Yuk-Kam and Wu Jie) Coefficients of symmetric square L-functions, Sci. China Math. 53 (2010), no. 9, 2317–2328.
  9. (with J. Brudern, R. Dietmann and T. D. Wooley) A Birch–Goldbach theorem, Arch. Math. 94 (2010), 53–58.
  10. (with A. V. Kumchev) Sums of primes and squares of primes in short intervals, Monatsh. Math. (2009) 157, 335-363.
  11. (with Y. Wang) A theorem on analytic strong multiplicity one, J. Number Theory 129 (2009) No. 8 1874-1882.
  12. (with Y. Ye) Functoriality of automorphic L-functions through their zeros, Sci. China Ser. A, 52 (2009), 1-16.
  13. (with Y. Ye) Correlation of zeros of automorphic L-functions, Sci. China Ser. A, 51 (2008), 1147-1166.
  14. (with E. Royer and J. Wu) On a conjeture of Montgomery-Vaughan on extreme values of automorphic L-functions at 1, Centre de Recherches Mathematiques, CRM Proceedings and Lecture Notes, 46 (2008).
  15. (with Y. Ye) Perron’s formula and the prime number theorem for automorphic L-functions, Pure Appl. Math. Q. 3 (2007), 481-497.
  16. A large sieve estimate for Dirichlet polynomials and its applications, Ann. Univ. Sci. Budapest., Sect. Comp. 27 (2007), 91-110.
  17. (with T. Zhan) The quadratic Waring-Goldbach problem, J. Shandong Univ. 42(2) (2007), 1-18.
  18. (with Y.-K. Lau, Y. Ye) Shifted convolution sums of Fourier coefficients of cusp forms, Number theory, 108–135, Ser. Number Theory Appl., 2, World Sci. Publ., Hackensack, NJ, 2007.
  19. (with Y. Ye) Petersson and Kuznetsov trace formulas, Lie groups and automorphic forms, 147-168, AMS/IP Stud. Adv. Math., 37, Amer. Math. Soc., Providence, RI, 2006.
  20. (with Y. Ye) Zeros of automorphic L-functions and noncyclic base change, Number theory, 119-152, Dev. Math., 15, Springer, New York, 2006.
  21. (with G. Lü, T. Zhan) Exponential sums over primes in short intervals, Sci. China Ser. A, 49 (2006), 611-619.
  22. [41](with Y. K. Lau, Y. Ye) Subconvexity bounds for Rankin-Selberg L-functions for congruence subgroups, J. Number Theory 121 (2006), 204-223.
  23. (with Y.-K. Lau, Y. Ye) A new bound k^{2/3+\epsilon} for Rankin-Selberg L-functions for Hecke congruence subgroups, Int. Math. Res.Pap. 2006, 1-78.
  24. (with J. Ye) Mean-value estimates for nonlinear Weyl sums over primes, Japan. J. Math. (N.S.), 31 (2005), 379-390.
  25. (with Y. Wang, Y. Ye) A proof of Selberg’s orthogonality for automorphic L-functions, Manuscripta Math. 118 (2005), 135-149.
  26. An iterative method in the Waring-Goldbach problem, Chebyshevskii Sb., 5(2005), 164-179.
  27. (with K.-M. Tsang) Small prime solutions of ternary linear equations, Acta Arith. 118 (2005), 79-100.
  28. (with T. Zhan) The exceptional set in Hua’s theorem for three squares of primes, Acta Math. Sin. (Engl. Ser.), 21 (2005), 335-350.
  29. (with Y. Ye) Selberg’s orthogonality conjecture for automorphic L-functions, Amer. J. Math. 127 (2005), 837-849.
  30. (with Y. Ye) Weighted Selberg orthogonality and uniqueness of factorization of automorphic L-functions, Forum Math. 17 (2005), 493-512.
  31. (with Y. Ye) Distribution of zeros of Dirichlet L-functions and the least prime in an arithmetic progression, Acta Arith. 119 (2005), 13-38.
  32. (with K.K. Choi) Small prime solutions of quadratic equations II, Proc. Amer. Math. Soc. 133 (2005), 945-951.
  33. (with T.D. Wooley and G. Yu) The quadratic Waring-Goldbach problem, J. Number Theory 107 (2004), 298-321.
  34. (with G. Lü) Four squares of primes and 165 powers of 2, Acta Arith. 114(2004), 55-70.
  35. On Lagrange’s theorem with prime variables, Q. J. Math. 54 (2003), 453-462.
  36. (with Y. Ye) Subconvexity for Rankin-Selberg L-functions of Maass forms, Geom. Funct. Anal. 12 (2002), 1296-1323.
  37. (with Y. Ye) Superposition of zeros of distinct L-functions, Forum Math. 14(2002), 419-455.
  38. (with M.-C. Liu and T. Zhan) Squares of primes and powers of 2. II, J. Number Theory 92 (2002), 99-116.
  39. (with K.K. Choi) Small prime solutions of quadratic equations, Canad. J. Math. 54 (2002), 71-91.
  40. (with Y. Ye) The pair correlation of zeros of the Riemann zeta function and distribution of primes, Arch. Math. (Basel), 76 (2001), 41-50.
  41. (with T. Zhan) Distribution of integers that are sums of three squares of primes, Acta Arith. 98 (2001), 207-228.
  42. (with T. Zhan) Hua’s theorem on prime squares in short intervals, Acta Math. Sin. (Engl. Ser.), 16 (2000), 669-690.
  43. (with M.-C. Liu) The exceptional set in the four prime squares problem, Illinois J. Math. 44 (2000), 272-293.
  44. (with M.-C. Liu) Representation of even integers as sums of squares of primes and powers of 2, J. Number Theory 83 (2000), 202-225.
  45. (with M.-C. Liu and T. Zhan) Squares of primes and powers of 2, Monatsh. Math. 128 (1999), 283-313.
  46. (with M.-C. Liu and T.Z. Wang) On the almost Goldbach problem of Linnik, Les XXèmes Journées Arithmétiques (Limoges, 1997). J. Théor. Nombres Bordeaux 11 (1999), 133-147.
  47. (with T. Zhan) The Goldbach-Vinogradov theorem, Number theory in progress, 2 (Zakopane-Koscielisko, 1997), 1005-1023, de Gruyter, Berlin, 1999.
  48. (with M.-C. Liu and T.Z. Wang) The number of powers of 2 in a representation of large even integers. II, Sci. China Ser. A 41 (1998), 1255-1271.
  49. The Goldbach-Vinogradov theorem with three primes in a thin subset, Chinese Ann. Math. Ser. B 19 (1998), 479-488.
  50. (with M.-C. Liu and T.Z. Wang) The number of powers of 2 in a representation of large even integers. I, Sci. China Ser. A 41 (1998), 386-398.
  51. (with T. Zhan) Exponential sums involving the Mobius function, Indag. Math. (N.S.) 7 (1996), 271-278.
  52. (with T. Zhan) Estimation of exponential sums over primes in short intervals I, Mh. Math. 127 (1999), 27-41.
  53. (with T. Zhan) Sums of five almost equal prime squares. II, Sci. China Ser. A 41 (1998), 710-722.
  54. (with T. Zhan) On a theorem of Hua, Arch. Math. (Basel) 69 (1997), 375-390.
  55. (with T. Zhan) The ternary Goldbach problem in arithmetic progressions, Acta Arith. 82 (1997), 197-227.
  56. (with T. Zhan) Estimation of exponential sums over primes in short intervals. II, Analytic number theory, 2 (Allerton Park, IL, 1995), 571-606, Progr. Math., 139, Birkhauser Boston, Boston, MA, 1996.
  57. On an error term of Chowla. III, J. Number Theory 64 (1997), 51-58.
  58. On an error term of Chowla. II, J. Number Theory 64 (1997), 36-50.
  59. On an error term of Chowla. I, J. Number Theory 64 (1997), 20-35.
  60. (with T.Zhan) A Bombieri-type mean-value theorem concerning exponential sums over primes, Chinese Sci. Bull. 41 (1996), 363-366.
  61. (with T. Zhan) On sums of five almost equal prime squares, Acta Arith. 77 (1996), 369-383.
  62. Remark on a theorem of Wolke, Arch. Math. (Basel) 65 (1995), 413-416.
  • 已毕业研究生 (以入学时间为序)

博士研究生:吕广世、张德瑜、徐云飞、曲彦、李金红、劳会学、纪广华、徐钊、孙海伟、孙庆峰、唐恒才、皮庆华、刘志新

硕士研究生:赵鹏、赵鸾磊、胡利群、刘文剑、孔亚方、王英男、武晓毅、杨佳宾、孟令磊、钱福亮、王民安、刘慎徽、林永晓

  • 在读研究生(以入学时间为序)

博士研究生:李太玉、杨志善、郭汝庭、肖玄玄、翟帅、王玉超

硕士研究生:李修贤、阎晓斐、 张强、 赵玉龙、 许泽